# SDR AALA20180302004

- Difficulty date: March 2, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 53,099 hours, 21,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654A0004106
- Condition: Corroded
- Location: Bs 314-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD SERVICE DOOR CREASE ANGLE LOCATED BETWEEN BS 314 AND 344.  INSTALLED A NEW ANGLE IAW SRM 51-40-02, 51-00-05-1, AND DRAWING 141A8310.
